# SDR AALA20110725TUL09

- Difficulty date: July 25, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug DC-9-83
- Aircraft serial: 53599
- Aircraft time: 37,039 hours, 17,283 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Circuit Breaker
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

DEN - INFLIGHT PDX-DFW.  CREW REPORTED AFT CENTER BOOST PUMP, FORWARD LEFT WING FUEL BOOST PUMPS AND FUEL QUANTITY INDICATION FAILED.  FLIGHT DIVERTED DEN LANDED WITHOUT INCIDENT.  REPLACED AC BUS CONTROLLER AND RT BUS "B" PHASE CIRCUIT BREAKER.  SYSTEM GROUND CHECK NORMAL OPERATION.
